On a class of biorthogonal polynomials on the unit circle
MetadataShow full item record
A system of biorthogonal polynomials with respect to a complex valued measure supported on the unit circle is considered and all the terms with bounds are explicitly given for the remainder of an asymptotic formula given by R. Askey for this system. An electrostatic interpretation for the zeros of a class of para-orthogonal polynomials associated with the biorthogonal system is also considered.
How to cite this document
Borrego-Morell, J.; Rafaeli, Fernando Rodrigo. On a class of biorthogonal polynomials on the unit circle. Journal of Mathematical Analysis and Applications, v. 438, n. 1, p. 465-473, 2016. Available at: <http://hdl.handle.net/11449/172585>.